# SDR CA971010005

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Flange
- Part number: 555225055
- Condition: Cracked
- Location: Eng Inlet
- Part time: 2,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH ENGINE INLETS CRACKED IN THE RADIUS OF THE COWL ATTACH FLANGE ABOUT 5 INCHES LONG.  REPAIRED.  PART TC:  2,837.
